# SDR AUS20020493

- Difficulty date: May 27, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 4990 · APU Oil System
- Part: Oil Tank
- Part number: P1034
- Condition: Low
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) APU OIL QUANTITY LOW. NO EVIDENCE OF ANY LEAKS. TWO LITRES ADDED TO TOP UP THE OIL.
